# SDR DLL14980946

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT R-4 DOOR INOP.  RELAMPED.
